On the Fredholm Property and Solvability of a System of Integral Equations in the Transmission Problem for the Helmholtz Equation

A scalar three-dimensional boundary value problem of wave diffraction for the Helmholtz equation with transmission conditions that assume the presence of an infinitely thin material at the media interface is considered. Uniqueness and existence theorems for solutions are proved. The original problem...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Differential equations 2023-08, Vol.59 (8), p.1095-1104
Hauptverfasser: Smirnov, Yu. G., Kondyrev, O. V.
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Beschreibung
Zusammenfassung:A scalar three-dimensional boundary value problem of wave diffraction for the Helmholtz equation with transmission conditions that assume the presence of an infinitely thin material at the media interface is considered. Uniqueness and existence theorems for solutions are proved. The original problem is reduced to a system of integral equations over the media interface. Calculation formulas for the system of linear algebraic equations obtained after applying the collocation method and numerical results for solving the problem when the domain is a ball with certain transmission conditions are given.
ISSN:0012-2661
1608-3083
DOI:10.1134/S0012266123080086